# SDR CALA2019040800548

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 59,798 hours, 25,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5348004310701
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA Y-1589 FR 66 SEAL BEAM CORROSION.   CUT OUT DAMAGE AREA AT AFT WET AREA FR68 Y-1589 SEAL BEAM,FABRIC ATED & INSTALLED REPAIR PARTS,ANGLE 1(EA) AND FILLER 1(EA)
